Non-standard analysis and homeomorphism of $B$-spaces
Doklady Akademii Nauk, Tome 185 (1969) no. 4, pp. 772-774
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_185_4_a10,
author = {D. V. Chudnovskii},
title = {Non-standard analysis and homeomorphism of $B$-spaces},
journal = {Doklady Akademii Nauk},
pages = {772--774},
year = {1969},
volume = {185},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_185_4_a10/}
}
D. V. Chudnovskii. Non-standard analysis and homeomorphism of $B$-spaces. Doklady Akademii Nauk, Tome 185 (1969) no. 4, pp. 772-774. http://geodesic.mathdoc.fr/item/DAN_1969_185_4_a10/